MathSciNet Relay Station
MathSciNet bibliographic data
MR1193539 (94b:57037) 57R57 (14J99 57R40 58D27)
Kronheimer, P. B. The genus-minimizing property of algebraic curves. Bull. Amer. Math. Soc. (N.S.) 29 (1993), no. 1, 63–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement